# SDR 06FDEA1563

- Difficulty date: April 21, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 769
- Aircraft time: 15,678 hours, 8,335 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK - ZONE 240 TRACK 3R AT FR 52 FR 40-41 AND FR 30-31 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-10, 2 AREAS IN LIMITS OF SRM 53-10-16, 1 AREA OUT OF LIMITS OF SRM 53-10-16 FR 40-41.  REMOVED AND REPLACED SEAT TRACK RAIL IAW SRM 51-72-10.
